# SDR DALA2025022301384

- Difficulty date: February 22, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 40,601 hours, 21,540 cycles
- Engine: Cfmint CFM565A5
- Engine time: 44,359 hours, 23,868 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 3241951
- Part serial: 103A
- Condition: Inoperative
- Location: 002
- Part time: 80,806 hours, 29,458 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 DISC: SMOKE IN COCKPIT AT THE GATE IN KHOU. ON EXTERNAL POWER ONLY. APU AND ENGINES OFF. TURNED OFF ALL ELECTRICAL POWER AND SMOKE DISSAPATED. NO ECAM OR POPPED CIRCUIT BREAKERS. C/A: T/S SMOKE/FUME EVENT, DURING T/S FOUND C/B W10 #2 ENG ANTIICE POPED AND WOULD NOT RESET EVEN WITH CANNON PLUG DISCONNECTED. ( 4315081 CHALLENGER AVIATION) R/R RT ENG ANTI-ICE VLV PER A319 AMM 30-21 CAUSED C/B TO POP. R/R BURNED C/B W10 PER ESPM 20-46-10 A319. PN:NSA931320-030. C/W NO GO ODI 21-72/AMDS WC# 0550-2002. CKS GOOD. OK FOR SVC. (LP: 6450366)
